# SDR DALA14013370199

- Difficulty date: February 16, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 71,685 hours, 10,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT 2A ARE INOPERATIVE.  MAINTENANCE REPLACED THE CONNECTOR. SYSTEM OPS IS NORMAL.
